MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 40 MM DIAMETER +5 MM LATERAL OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 40 MM DIAMETER +5 MM LATERAL OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: japan.D10: item: 00436201500.Lot #: 66297134.Item name: base plate uncemented 15 mm post length.Item: 0104223018.Lot # 3187113.Item name: anatomical shoulderâ¿¢.Reverse, screw system, 4.5-18.Item: 0104223018.Lot # 3198214.Item name: anatomical shoulderâ¿¢.Reverse, screw system, 4.5-18.Item: 11003142900.Lot # unknown.Item name: vivacit-e bearing 40mm +3 ret.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation.There was harm or injury to patient as the patient has to underwent additional surgical/medical procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d4, g1, g3, g6, h2, h4, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.H6: component codes: proposed coded: mechanical (g04)- head.The reported event has been confirmed through the provided x-rays.D10 narrative: item: 00436201500, lot #: 66297134, item name: base plate uncemented 15 mm post length; item: 0104223018, lot # 3187113, item name: anatomical shoulderâ¿¢ reverse, screw system, 4.5-18; item: 0104223018, lot # 3198214, item name: anatomical shoulderâ¿¢ reverse, screw system, 4.5-18; item: 11003142900, lot # unknown, item name: vivacit-e bearing 40mm +3 ret; item: 110031429, lot # 65569219, item name: +3mm retentive thickness 40mm diameter bearing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
GLENOSPHERE CENTRIC 40 MM DIAMETER +5 MM LATERAL OFFSET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20652239
Report Number0001822565-2024-03530
Device Sequence Number15123791
Product Code PHX
UDI-Device Identifier00889024489578
UDI-Public(01)00889024489578(17)290831(10)64493954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00436504000
Device Lot Number64493954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale